| Model Number |
PCF-PH190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, it was observed that foreign objects were present inside the light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation finding was confirmed.A root cause for the reportable malfunction could not be established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.